Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
J Pak Med Assoc. 2011 Apr;61(4):399-401.

Uterine rupture associated with the use of intra-vaginal misoprostol during second-trimester pregnancy termination.

Author information

  • 1Gynecology and Obstetrics Unit-1, Holy Family Hospital, Rawalpindi, Pakistan.

Abstract

Intravaginal Misoprostol is being used with excellent results for second trimester pregnancy termination, worldwide. However, there are many case reports of serious complications of uterine rupture in such cases, both in previously scarred as well as in unscarred uterus. In this report, we describe a case of uterine rupture in an unscarred uterus during second-trimester pregnancy termination with intravaginal misoprostol.

PMID:
21465985
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk